Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 152, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 25, 2011, 4:20 AM CDT for Tarrant County, Texas. It was in force for 55 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 4:20 AM CDT (09:20 UTC)
- Expired
- Apr 25, 2011, 5:15 AM CDT
- In force
- 55 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 39 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 4:27 AM CDT | HAIL 1 | North Richland Hills, TX | |
| Apr 25, 4:29 AM CDT | HAIL 1 | Watauga, TX | |
| Apr 25, 4:35 AM CDT | HAIL 1 | North Richland Hills, TX | QUARTER SIZE HAIL WAS REPORTED AROUND DAVIS BLVD AND MID CITIES BLVD IN NORTH RICHLAND HILLS |
| Apr 25, 4:49 AM CDT | HAIL 0.75 | 1 E Euless, TX | REPORTED AT DFW AIRPORT |
| Apr 25, 4:52 AM CDT | HAIL 1.75 | 1 E Euless, TX | REPORTED ON THE NORTH END OF DFW AIRPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 11:43 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.3 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1679 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1811 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
283
WUUS54 KFWD 250920
SVRFWD
TXC439-251015-
/O.NEW.KFWD.SV.W.0152.110425T0920Z-110425T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
420 AM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 515 AM CDT
* AT 420 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BLUE MOUND...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WATAUGA AND HALTOM CITY AROUND 425 AM
NORTH RICHLAND HILLS AND RICHLAND HILLS AROUND 430 AM
HURST AND KELLER AROUND 435 AM
COLLEYVILLE AND BEDFORD AROUND 440 AM
EULESS AND SOUTHLAKE AROUND 445 AM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3299 9711 3299 9703 3276 9703 3276 9704
3272 9738 3293 9747 3299 9727 3300 9711
TIME...MOT...LOC 0920Z 254DEG 25KT 3283 9730
$$
924 follow-up statements
895
WWUS54 KFWD 250932
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 AM CDT MON APR 25 2011
TXC439-251015-
/O.CON.KFWD.SV.W.0152.000000T0000Z-110425T1015Z/
TARRANT TX-
432 AM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR NORTHEASTERN TARRANT COUNTY...
AT 432 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR NORTH RICHLAND HILLS...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BEDFORD...COLLEYVILLE AND SOUTHLAKE AROUND 440 AM CDT...
EULESS AROUND 450 AM CDT...
GRAPEVINE AROUND 455 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3293 9734 3294 9734 3298 9727 3298 9721
3298 9714 3299 9711 3299 9703 3276 9703
3276 9704 3272 9738
TIME...MOT...LOC 0932Z 261DEG 21KT 3286 9721
$$485
WWUS54 KFWD 250945
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 AM CDT MON APR 25 2011
TXC439-251015-
/O.CON.KFWD.SV.W.0152.000000T0000Z-110425T1015Z/
TARRANT TX-
445 AM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR NORTHEASTERN TARRANT COUNTY...
AT 445 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COLLEYVILLE...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
EULESS AND GRAPEVINE AROUND 450 AM CDT...
QUARTER SIZE HAIL HAS BEEN REPORTED IN NORTH RICHLAND HILLS WITH
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
MONDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3291 9726 3295 9726 3296 9723 3298 9719
3298 9714 3299 9711 3299 9703 3276 9703
3276 9704 3274 9727
TIME...MOT...LOC 0945Z 261DEG 21KT 3289 9710
$$546
WWUS54 KFWD 250958
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
458 AM CDT MON APR 25 2011
TXC439-251015-
/O.CON.KFWD.SV.W.0152.000000T0000Z-110425T1015Z/
TARRANT TX-
458 AM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR NORTHEASTERN TARRANT COUNTY...
AT 458 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR GRAPEVINE...MOVING EAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
MONDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3281 9710 3288 9715 3295 9712 3299 9710
3299 9703 3276 9703 3276 9704
TIME...MOT...LOC 0958Z 261DEG 21KT 3290 9701
$$892
WWUS54 KFWD 251010
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
510 AM CDT MON APR 25 2011
TXC439-251020-
/O.EXP.KFWD.SV.W.0152.000000T0000Z-110425T1015Z/
TARRANT TX-
510 AM CDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TARRANT COUNTY
EXPIRES AT 515 AM CDT...
AT 510 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA. THEREFORE THE WARNING FOR TARRANT COUNTY WILL BE
ALLOWED TO EXPIRE AT 515 AM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
MONDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3281 9710 3288 9715 3295 9712 3299 9710
3299 9703 3276 9703 3276 9704
TIME...MOT...LOC 1010Z 261DEG 21KT 3291 9693
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 12:53 AM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Apr 25, 12:53 AM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1253 AM CDT MON APR 25 2011 .AVIATION... MAIN AVIATION WEATHER CONCERN WILL BE THE TIMING OF THUNDERSTORMS AT THE METROPLEX TAF SITES LATER THIS MORNING AND THE TIMING OF MVFR CEILINGS. EXPECT THE LINE OF STORMS WEST OF THE REGION TO BECOME MORE OF A SOLID LINE AS IT MOVE EAST ACROSS NORTH TEXAS. LINEAR EXTRAPOLATION BRINGS THE LINE TO THE METROPLEX SITES AROUND 9 OR 10Z. STORMS SHOULD MOVE EAST OF THE TAF SITES BY 14Z WITH ANOTHER CHANCE FOR STORMS LATER THIS AFTERNOON WITH THE ARRIVAL OF THE DRY LINE. MVFR CEILINGS CONTINUE TO FORM OVER SOUTH TEXAS AND THE HILL COUNTRY EARLY THIS MORNING WITH THE DEVELOPMENT OF A 40+ KNOT LOW LEVEL JET. MVFR CEILINGS SHOULD REACH WACO BY 09Z AND THE METRO TAF SITES ABOUT AN HOUR LATER. CEILINGS WILL LIFT AND SCATTER OUT BEFORE MIDDAY MONDAY. A SOUTH WIND AROUND 15 KNOTS SUSTAINED OVERNIGHT WITH SOME HIGHER GUSTS WILL INCREASE MONDAY AFTERNOON TO AROUND 18 KNOTS WITH SOME GUSTS NEAR 30 KNOTS AS SURFACE LOW PRESSURE DEEPENS IN WEST TEXAS. A COLD FRONT WILL MOVE ACROSS THE REGION MONDAY NIGHT/TUESDAY MORNING WITH A WIND SHIFT TO NORTHWEST EXPECTED AROUND 08Z. 79 && .UPDATE... WILL ISSUE A QUICK UPDATE FOR THE NEW SEVERE THUNDERSTORM WATCH VALID UNTIL 5 AM. EXPECT SCATTERED STRONG TO SEVERE STORMS TO CONTINUE OVERNIGHT AS ENERGY FROM AN APPROACHING SHORT WAVE INCREASES ACROSS THE REGION AND INTERACTS WITH A MOIST AND ALREADY UNSTABLE ATMOSPHERE. NO OTHER MAJOR CHANGES EXPECTED WITH THIS UPDATE. 79 && .PREV DISCUSSION... /ISSUED 344 PM CDT SUN APR 24 2011/ A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE EXTREME NORTHWESTERN CORNER OF THE FORECAST AREA THIS AFTERNOON. THE FRONT EXTENDED FROM JUST SOUTH OF ABILENE...TO NORTH OF BRECKENRIDGE AND BOWIE AS OF 20Z. THUNDERSTORMS HAVE FIRED UP ALONG THIS BOUNDARY AND ADDITIONAL DEVELOPMENT IS LIKELY THROUGH THIS EVENING. THIS ACTIVITY WILL SPREAD ACROSS NORTH TEXAS THROUGH THIS EVENING. GIVEN THE STRONG CAPES...STEEP MID LEVEL LAPSE RATES...EXPECT SOME SEVERE THUNDERSTORMS THROUGH THIS EVENING WITH VERY LARGE HAIL AND DAMAGING WINDS. SHEAR SHOULD BE SUFFICIENT FOR SOME SUPERCELLS WITH THE POTENTIAL FOR A FEW TORNADOES. THERE WILL ALSO BE THE POTENTIAL FOR FLASH FLOODING WHERE WE SEE TRAINING. ALTHOUGH WE DID NOT ISSUE A FLASH FLOOD WATCH...HAVE MENTIONED THE POTENTIAL FOR FLASH FLOODING IN AREAS THAT SEE SOME THUNDERSTORM TRAINING THIS AFTERNOON AND TONIGHT. WE WILL SEE A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN BOTH MONDAY AND TUESDAY...AS A DRY LINE PUSHES EAST INTO NORTH TEXAS MONDAY...AND A COLD FRONT MOVES INTO NORTH TEXAS TUESDAY. THERE MAY BE SOME LOW RAIN CHANCES IN THE EXTREME NORTHEAST WEDNESDAY AS A SHORTWAVE MOVES ACROSS OKLAHOMA INTO ARKANSAS. FOR NOW HAVE JUST PLACED 10 PERCENT POPS. BY WEDNESDAY NIGHT...THE MAIN UPPER LEVEL TROUGH WILL MOVE EAST...AND WE WILL SEE DRY WEATHER FOR WEDNESDAY NIGHT THROUGH FRIDAY. ANOTHER UPPER TROUGH WILL MOVE FROM THE PACIFIC NORTHWEST ACROSS THE NORTHERN PLAINS NEXT WEEKEND. THIS WILL BRING A FRONT THROUGH BUT RAIN CHANCES LOOK LOW AND HAVE OPTED NOT TO MENTION RAIN CHANCES AT THIS TIME. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 64 84 62 76 54 / 20 20 30 10 5 WACO, TX 66 89 64 84 50 / 20 20 20 5 5 PARIS, TX 62 79 61 68 48 / 40 30 50 10 5 DENTON, TX 58 81 56 76 49 / 20 20 30 10 5 MCKINNEY, TX 62 79 59 74 48 / 30 20 40 10 5 DALLAS, TX 65 83 62 75 54 / 20 20 30 10 5 TERRELL, TX 66 82 62 75 49 / 30 30 40 10 5 CORSICANA, TX 67 86 64 80 52 / 30 30 30 10 5 TEMPLE, TX 67 91 62 83 50 / 20 20 20 5 5 MINERAL WELLS, TX 58 85 53 76 48 / 10 10 20 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 11 AM CDT THIS MORNING THROUGH THIS EVENING FOR TXZ100-101-115-116-129-130-141>143. && 79/79
Hazardous weather outlook, Apr 24, 7:53 PM CDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 753 PM CDT SUN APR 24 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 753 PM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS...BUT AREAS NORTH OF A COMANCHE...CLEBURNE...TO CANTON LINE WILL SEE THE BEST CHANCES. FREQUENT LIGHTNING...LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE WITH THE THUNDERSTORMS. AREAS THAT SAW SOAKING RAINS YESTERDAY MAY EXPERIENCE WATER ISSUES RANGING FROM NUISANCE PONDING TO FLASH FLOODING IF SUSTAINED HEAVY RAIN OCCURS AGAIN TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES CONTINUE MONDAY AND TUESDAY...MAINLY EAST OF INTERSTATE 35. SEVERE WEATHER WILL ONCE AGAIN BE POSSIBLE... ESPECIALLY BETWEEN THE HOURS OF 3 PM AND MIDNIGHT EACH DAY. THE DRY LINE MAY REACH THE I-35 CORRIDOR MONDAY AND TUESDAY... RESULTING IN STRONG WEST WINDS AND RELATIVE HUMIDITY VALUES AS LOW AS 20 PERCENT ACROSS WESTERN PORTIONS OF NORTH TEXAS. THIS WILL POSSIBLY CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THIS REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THE EVENING NORTH OF A COMANCE...CLEBURNE TO CANTON LINE.
In the hours before
Local storm report, Apr 25, 4:02 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 AM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM HAIL BOONSVILLE 33.07N 97.87W
04/25/2011 E2.75 INCH WISE TX LAW ENFORCEMENT
QUARTER TO BASEBALL SIZE HAIL FELL IN BOONSVILLELocal storm report, Apr 25, 4:04 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
404 AM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 AM HAIL PARADISE 33.15N 97.65W
04/25/2011 E1.00 INCH WISE TX LAW ENFORCEMENTLocal storm report, Apr 25, 4:06 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
406 AM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM HAIL RHOME 33.05N 97.48W
04/25/2011 E1.00 INCH WISE TX LAW ENFORCEMENTLocal storm report, Apr 25, 4:07 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
407 AM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 AM HAIL KELLER 32.93N 97.25W
04/25/2011 E0.75 INCH TARRANT TX LAW ENFORCEMENTSpecial weather statement, Apr 25, 4:14 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
414 AM CDT MON APR 25 2011
TXZ094-095-250945-
LAMAR TX-FANNIN TX-
414 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN FANNIN COUNTY
NORTHERN LAMAR COUNTY
AT 414 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTH OF BONHAM...MOVING EAST AT 50 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM AND PARIS.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3360 9628 3376 9620 3378 9617 3381 9618
3384 9616 3388 9545 3387 9534 3389 9531
3363 9531
TIME...MOT...LOC 0914Z 259DEG 45KT 3380 9606Special weather statement, Apr 25, 4:16 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 416 AM CDT MON APR 25 2011 TXZ118-250945- TARRANT TX- 416 AM CDT MON APR 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN TARRANT COUNTY AT 416 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 2 MILES SOUTHEAST OF SAGINAW...MOVING EAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BLUE MOUND...HALTOM CITY... HURST...NORTH RICHLAND HILLS...RIVER OAKS...SAGINAW...SANSOM PARK AND WATAUGA. NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR NORTHEASTERN TEXAS. LAT...LON 3293 9720 3283 9714 3276 9740 3289 9742 TIME...MOT...LOC 0916Z 251DEG 31KT 3285 9730
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:10 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson, Tarrant | 50 min |
| Apr 24, 7:16 PM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Apr 24, 7:21 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 39 min |
| Apr 24, 7:30 PM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Apr 24, 7:43 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Hood, Palo Pinto, Parker | 62 min |
| Apr 24, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 42 min |
| Apr 24, 8:25 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Delta, Fannin, Hunt, Lamar | 50 min |
| Apr 24, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Johnson, Parker, Tarrant | 62 min |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 46 min |
| Apr 24, 8:49 PM CDT | Special Weather Statement | FWD | Lamar | 26 min |
| Apr 24, 9:16 PM CDT | Special Weather Statement | FWD | Lamar | 29 min |
| Apr 24, 9:22 PM CDT | Tornado Warning | FWD | Comanche, Eastland | 38 min |
| Apr 24, 9:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 56 min |
| Apr 24, 9:36 PM CDT | Areal Flood Advisory | FWD | Lamar | 3 hr |
| Apr 24, 9:41 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 34 min |
| Apr 24, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 48 min |
| Apr 24, 10:15 PM CDT | Special Weather Statement | FWD | Jack, Palo Pinto | 30 min |
| Apr 24, 10:22 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 38 min |
| Apr 24, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 50 min |
| Apr 24, 10:27 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 48 min |
| Apr 24, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 59 min |
| Apr 24, 10:37 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| Apr 24, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 63 min |
| Apr 24, 11:11 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 64 min |
| Apr 24, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 61 min |
| Apr 24, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 47 min |
| Apr 25, 12:09 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hamilton | 51 min |
| Apr 25, 12:18 AM CDT | Special Weather Statement | FWD | Young | 27 min |
| Apr 25, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Young | 49 min |
| Apr 25, 12:58 AM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 47 min |
| Apr 25, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Stephens, Young | 62 min |
| Apr 25, 1:56 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 64 min |
| Apr 25, 2:00 AM CDT | Special Weather Statement | FWD | Comanche | 30 min |
| Apr 25, 2:07 AM CDT | Special Weather Statement | FWD | Parker | 23 min |
| Apr 25, 2:23 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 37 min |
| Apr 25, 2:29 AM CDT | Special Weather Statement | FWD | Comanche | 31 min |
| Apr 25, 2:40 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Apr 25, 2:56 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Apr 25, 3:02 AM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| Apr 25, 3:12 AM CDT | Special Weather Statement | FWD | Hood | 33 min |
| Apr 25, 3:17 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Apr 25, 3:21 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 54 min |
| Apr 25, 4:14 AM CDT | Special Weather Statement | FWD | Lamar | 31 min |
| Apr 25, 4:16 AM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Apr 25, 4:39 AM CDT | Special Weather Statement | FWD | Johnson | 36 min |
| Apr 25, 4:40 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 40 min |
| Apr 25, 5:02 AM CDT | Special Weather Statement | FWD | Ellis | 28 min |
| Apr 25, 5:32 AM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Apr 25, 6:08 AM CDT | Special Weather Statement | FWD | Rains | 37 min |
| Apr 25, 10:32 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 58 min |
| Apr 25, 10:54 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 66 min |
| Apr 25, 11:00 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 60 min |
| Apr 25, 11:13 AM CDT | Special Weather Statement | FWD | Ellis | 32 min |
| Apr 25, 11:42 AM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 25, 12:06 PM CDT | Special Weather Statement | FWD | Rockwall | 24 min |
| Apr 25, 12:23 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt, Lamar | 37 min |
| Apr 25, 12:28 PM CDT | Special Weather Statement | FWD | Rains | 32 min |
| Apr 25, 12:56 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Apr 25, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 62 min |
| Apr 25, 1:12 PM CDT | Flash Flood Warning | FWD | Delta, Lamar | 2 hr |
| Apr 25, 1:13 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| Apr 25, 1:19 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 56 min |
| Apr 25, 1:25 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 65 min |
| Apr 25, 1:32 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| Apr 25, 1:43 PM CDT | Special Weather Statement | FWD | Freestone | 32 min |
| Apr 25, 1:47 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 58 min |
| Apr 25, 1:48 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 57 min |
| Apr 25, 1:49 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 56 min |
| Apr 25, 1:53 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 67 min |
| Apr 25, 1:56 PM CDT | Tornado Warning | FWD | Erath, Hood, Somervell | 49 min |
| Apr 25, 2:06 PM CDT | Special Weather Statement | FWD | Freestone | 24 min |
| Apr 25, 2:14 PM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Apr 25, 2:18 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 42 min |
| Apr 25, 2:28 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 62 min |
| Apr 25, 2:31 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 59 min |
| Apr 25, 2:38 PM CDT | Tornado Warning | FWD | Bosque, Hill, Hood, Johnson, Somervell | 52 min |
| Apr 25, 2:57 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 33 min |
| Apr 25, 3:00 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 45 min |
| Apr 25, 3:20 PM CDT | Tornado Warning | FWD | Anderson | 40 min |
| Apr 25, 3:27 PM CDT | Tornado Warning | FWD | Bosque, Hill, Johnson, Somervell | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.